Lagrangians and hamiltonians on affine bundles and higher order geometry

Tom 76 / 2007

Paul Popescu, Marcela Popescu Banach Center Publications 76 (2007), 451-469 MSC: Primary 55R10, 55R25, 53C60; Secondary 70H50, 22A30. DOI: 10.4064/bc76-0-22

Streszczenie

The higher order bundles defined by an anchored bundle are constructed as a natural extension of the higher tangent spaces of a manifold. We prove that a hyperregular lagrangian (hyperregular affine hamiltonian) is a linearizable sub-lagrangian (affine sub-hamiltonian) on a suitable Legendre triple.

Autorzy

  • Paul PopescuDepartment of Applied Mathematics
    University of Craiova
    13, Al. I. Cuza st.
    Craiova, 1100, Romania
    e-mail
  • Marcela PopescuDepartment of Applied Mathematics
    University of Craiova
    13, Al. I. Cuza st.
    Craiova, 1100, Romania

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek